# SDR 2008UALA00124

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 46,690 hours, 7,221 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DETECTOR FAN 1 CARGO FWD STATUS MSG DISPLAY & DET CHANNEL 1 E-E SMOKE STATUS MSG DISPLAY.   SUSPECT FAULTY SMOKE DETECTOR. REPLACED FWD LWR CARGO SMOKE DETECTOR.
